# SDR FDEA201112185336

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,939 hours, 48,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED BATTERY PACK IAW AMM 33-50-121-2, OPS CHECKED OK.
